# SDR MALA060156

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 20,635 hours, 22,597 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Ground Damage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROP BLADE SUSTAINED DAMAGE BY CONTACT WITH PASSENGER'S STROLLER.  THE AIRCRAFT IS CURRENTLY BEING EVALUATED FOR DAMAGE ASSESSMENT.  RAMP AGENT LOST CONTROL OF BABY STROLLER IN HIGH WIND CONDITIONS AND IT HIT THE RT PROP WHILE ENGINE WAS RUNNING.  REPLACED PROP ASSY, INSPECTED AIRCRAFT AND FOUND SAFE FOR FERRY FLIGHT FROM APN TO CWA.  ALSO REFER TO SDR #MALA060155 FOR DETAIL ON OTHER DAMAGE TO THE AIRCRAFT REPLACED RT PROP ASSEMBLY.
